Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Integral representations of invariant measures


Author: Ashok Maitra
Journal: Trans. Amer. Math. Soc. 229 (1977), 209-225
MSC: Primary 28A65
MathSciNet review: 0442197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove, under suitable conditions, several representation theorems for invariant measures arising out of the action of a family of measurable transformations $ \mathcal{J}$ on a measurable space $ (X,\mathcal{A})$. Our results unify and extend results of Farrell and Varadarajan on the representation of invariant measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0442197-5
PII: S 0002-9947(1977)0442197-5
Keywords: Measurable transformations, invariant measures, extreme points, sufficient $ \sigma $-fields, representability
Article copyright: © Copyright 1977 American Mathematical Society